# SDR AALA201603259002

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 48,671 hours, 20,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT LT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT FLASHING.  REPLACED FLASHLIGHT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
